# SDR DHL2004363535

- Difficulty date: September 28, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, NR 3871, FR. 30 - FR. 38.2 LBL 18 SEAT TRACK FLANGES CORRODED OUT OF LIMITS IAW SRM 51-40-11.  REMOVED SEAT TRACK FROM FR. 30- FR 38.2 AT LBL 18 IAW SRM 51-30-30.  REPLACED SEAT TRACK IAW SRM 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR 26.5 - FR 38.2 AT LBL 18 IAW SRM 53-10-10 / 51-10-40.  TREATED AND PRIME AND POLYWHITE IAW SRM 51-40-10 AND A-300 SRM 51-40-12.  MATERIAL USED FOR SEAT TRACK, 60-22457, PO 24302234.
